# SDR ASOA2013100409151

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 11,912 hours, 8,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP MISSING AT RT FWD EMERGENCY EXIT.  INSTALLED PHOTOMOINESCENT STRIP MISSING AT RT FWD EMERGENCY EXIT IAW AMM 33-51-01.
